| Catalog Number |
95834 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Edema (1820); Skin Irritation (2076)
| Date of Event |
04/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any deviations or non-conformances are found, a supplemental med watch will be submitted.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Health professional reported injecting a patient in the lips with.55cc of juvéderm volbella® xc.The patient had ¿swelling and firm lumps at all areas of filler placement¿ 8.5 months later.The patient was treated with hyaluronidase half a month later, again 2 days later, and once more 5 days later.The patient is taking prednisone 20 mg bid and benadryl "to keep swelling at bay.¿.